Advanced search
1 file | 613.03 KB

Counting linear extension majority cycles in partially ordered sets on up to 13 elements

Karel De Loof (UGent) , Bernard De Baets (UGent) and Hans De Meyer (UGent)
Author
Organization
Keywords
Linear extension, Linear extension majority cycle, Partially ordered set, Mutual rank probability, PROPORTIONAL TRANSITIVITY, POSET, RANKING, PROBABILITIES, PAIRS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 613.03 KB

Citation

Please use this url to cite or link to this publication:

Chicago
De Loof, Karel, Bernard De Baets, and Hans De Meyer. 2010. “Counting Linear Extension Majority Cycles in Partially Ordered Sets on up to 13 Elements.” Computers & Mathematics with Applications 59 (4): 1541–1547.
APA
De Loof, K., De Baets, B., & De Meyer, H. (2010). Counting linear extension majority cycles in partially ordered sets on up to 13 elements. COMPUTERS & MATHEMATICS WITH APPLICATIONS, 59(4), 1541–1547.
Vancouver
1.
De Loof K, De Baets B, De Meyer H. Counting linear extension majority cycles in partially ordered sets on up to 13 elements. COMPUTERS & MATHEMATICS WITH APPLICATIONS. 2010;59(4):1541–7.
MLA
De Loof, Karel, Bernard De Baets, and Hans De Meyer. “Counting Linear Extension Majority Cycles in Partially Ordered Sets on up to 13 Elements.” COMPUTERS & MATHEMATICS WITH APPLICATIONS 59.4 (2010): 1541–1547. Print.
@article{874503,
  author       = {De Loof, Karel and De Baets, Bernard and De Meyer, Hans},
  issn         = {0898-1221},
  journal      = {COMPUTERS \& MATHEMATICS WITH APPLICATIONS},
  language     = {eng},
  number       = {4},
  pages        = {1541--1547},
  title        = {Counting linear extension majority cycles in partially ordered sets on up to 13 elements},
  url          = {http://dx.doi.org/10.1016/j.camwa.2009.12.021},
  volume       = {59},
  year         = {2010},
}

Altmetric
View in Altmetric
Web of Science
Times cited: